# SDR DALA2015080204801

- Difficulty date: July 31, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 1338 BETWEEN  X -13 TO -17.   FLOORBEAM WAS REPAIRED IAW ER/A 397783-14MA, REV ORIGINAL.
